Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NUMERICAL AND ASYMPTOTIC SOLUTION OF A 6TH-ORDER NONLINEAR DIFFUSION EQUATION AND RELATED COUPLED SYSTEMS
Autore:
SMITH WR; HOWISON SD; MAYERS DF;
Indirizzi:
UNIV NOTTINGHAM,DEPT THEORET MECH NOTTINGHAM NG7 2RD ENGLAND MATH INST OXFORD OX1 3LB ENGLAND COMP LAB OXFORD OX1 3QD ENGLAND
Titolo Testata:
IMA journal of applied mathematics
fascicolo: 1, volume: 57, anno: 1996,
pagine: 79 - 98
SICI:
0272-4960(1996)57:1<79:NAASOA>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
16
Recensione:
Indirizzi per estratti:
Citazione:
W.R. Smith et al., "NUMERICAL AND ASYMPTOTIC SOLUTION OF A 6TH-ORDER NONLINEAR DIFFUSION EQUATION AND RELATED COUPLED SYSTEMS", IMA journal of applied mathematics, 57(1), 1996, pp. 79-98

Abstract

This paper proposes a numerical method to solve for the moving boundary given by a beam of negligible mass on the surface of a thin film. The model leads to a sixth-order equation which is discretized in a waythat readily represents the minimization of strain energy and conservation of mass. The discretized system is then coupled together and linearized via Newton's method. The Jacobian matrix is solved by using anappropriate algorithm, depending on the constraints and matrix structure.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/12/20 alle ore 00:40:59